# SDR ASAA2020013082023

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 16,555 hours, 5,378 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE RIGHT FMC FAILED AND DID NOT COME BACK, FLIPPED THE FMC SWITCH TO BOTH ON LT FOR REMAINDER OF FLIGHT.  ACFT GROUNDED.  PERFORMED IAW FIM 34-61 TASK 801 PRES POS LAT RATE FAULT, PERFORMED FIM 34-61 TASK 824 FAULT CLEARED. OPS CHECKED NORMAL.
